# SDR SWAA052308

- Difficulty date: August 2, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 36,757 hours, 31,451 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 18A80101
- Condition: Worn
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, LT ELEVATOR TAB FAILED THE FREE PLAY CHECK.  REMOVED AND REPLACED LT ELEVATOR TAB CONTROL PUSHROD BOLT AND HARDWARE PER MM.
